• Users Online: 964
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE BASED LEARNING
Year : 2017  |  Volume : 3  |  Issue : 1  |  Page : 53-56

Maculopapular drug eruption secondary to pyrazinamide


Department of Dermatology, JN Medical College, Dr. Prabhakar Kores Hospital and MRC, Belgaum, Karnataka, India

Correspondence Address:
Bhavana Ravindra Doshi
Department of Dermatology, JN Medical College, Dr. Prabhakar Kores Hospital and MRC, Belgaum, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_15_17

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4533    
    Printed210    
    Emailed0    
    PDF Downloaded114    
    Comments [Add]    
    Cited by others 1    

Recommend this journal